# SDR UIEA2019090905470

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,131 hours, 21,386 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233N620516
- Part serial: D03927
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE FIRE PNL HANDLE, FOUR SW LIGHTS: L ENG OVHT, ENG BTL 1 DISCH, ENG BOTTLE B DISCH, AND R ENG OVHT ASSY ARE NOT WORKING PROPERLY, STUCK AND STICKING. REMOVED AND REPLACED FIRE/OVERHEAT TEST PANEL IAW AMM 26-11-01, OPS CHECK NORMAL.
